# SDR DALA2022121408105

- Difficulty date: December 9, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 6,848 hours, 3,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Waste Box
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AND RECORDED REPLACEMENT /REPAIR OF WASTE BOX COMPONENTS DURING C-CHK PER PRI 604218-14 REV 0, REV1, REV2 AND VERIFIED WORK ACCOMPLISHED ON PRI'S COMPLIES WITH FINAL ERA 604218-14 REV.ORIGINAL SECTION I. REPAIR IS CLASSIFIED TIME LIMITED WITH NO RII REQUIREMENT BUT DOES REQUIRE SDR. SECTION II RE-INSPECT TO BE ACCOMPLISHED AT 850FH FROM THIS DATE UNTIL SECTION III ACCOMPLISHMENT WITHIN 8500FH. REF: LOG PAGE #2530358 FOR SECTION II AND SECTION III SCHEDULING. ASSOCIATED ER/A 14-604218 ADDED FOR AC 8130. (LP# 2531971)
